# SDR A6WA200840127

- Difficulty date: February 26, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 12,093 hours, 11,266 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON PANEL 422DB, SEPARATORS ABRADED.   RIGHT PYLON PANEL 422DB, SEPARATORS REPLACED IAW CRJ200 SRM 51-42-06.  (M)
